MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional device: pxc141400 lot # 10918955, (b)(4).It is not known which device if either were involved in this event, therefore both are being investigated.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013 a patient underwent treatment of a 70 mm abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2013 the aneurysm measured 52 mm.On (b)(6) 2016 the aneurysm measured 45 mm.On (b)(6) 2018 the patient presented with a left groin swelling.Ultrasound revealed a large left iliac artery aneurysm.On (b)(6) 2018 the patient underwent emergency open repair of the expanding aneurysm with a 6 mm dacron graft.On (b)(6) 2018 the subject had a cardiac arrest secondary to septic shock.The family declined resuscitation.On (b)(6) 2018 the subject expired.
 
Additional Manufacturer Narrative
Results code 1: 213: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.Results code 2: 213 a review of the sterilization records for the devices verified the lots met all pre-release sterilization specifications.Upon receiving additional information, the event is no longer considered a reportable event, and is being retracted.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013 a patient underwent treatment of a 70mm abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2013 the aneurysm measured 52mm.On (b)(6) 2016 the aneurysm measured 45mm.On (b)(6) 2018 the patient presented with a left groin swelling.Ultrasound revealed a large left iliac artery aneurysm.This aneurysm was pre-existing and not in the treatment zone of the gore devices.On (b)(6) 2018 the patient underwent emergency open repair of the expanding aneurysm with a 6mm dacron graft.On (b)(6) 2018 the subject had a cardiac arrest secondary to septic shock.The family declined resuscitation.On (b)(6) 2018 the subject expired.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7699413
Report Number3007284313-2018-00210
Device Sequence Number1451754
Product Code MIH
UDI-Device Identifier00733132610655
UDI-Public00733132610655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue NumberRMT261418
Device Lot Number10670454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age65 YR
Patient Weight55